# SDR IPXA2024012435373

- Difficulty date: January 9, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: L/H HORIZONTAL STAB O/B POGO STICK ROD END HAS CORROSION. DOT 33-000. REMOVED AND INSTALLED LH HORIZONTAL STAB O/B POGO STICK ROD END IAW AMM 27-31-05-024-001 AND 27-31-05-424-067, VERIFIED. REVIEWED
